# SDR SWAA2024052982241

- Difficulty date: May 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 948 Lbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA947.5 AND LBL10 AFT CARGO COMPARTMENT 2024-286829<[01] REPLACED ANGLE AND FASTENERS LOCATED BS947.5 AT LEVEL STR26L LBL10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 149A8103 SHEET: 7 REV: A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BS947.5 AT LEVEL STR26L LBL10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 149A8103 SHEET: 7 REV: A SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
